# SDR CKSA98105

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870BX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46036
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 130-158
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, FOUND 2 DENTS ON FUSE SKIN STA 130 TO 135 AT LONG 28 LT.  SKIN DAMAGED LEFT SIDE STA 131 TO STA 158 JUST ABOVE LONG 28 LT HOLE 2.5 X 1.0 WITH GOUGE 27 EXTENDING AFT.  REPAIRED TWO DENTS IAW COTNEY ENGINEERING DWG D99-R03 REV B AT STA 130 TO 135 AT LONG 28 LT AND REPAIRED SKIN DAMAGE LT SIDE STA 131 TO STA 158 ABOVE LONG 28 LT IAW COTNEY ENG DWG D99-R03 REV B.  NON ROUTINE NR 04460 AND 04428 TASK NR N0007.
